# SDR VNAA202402050026

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905321170
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE BTW FS280.00 TO FS295.00 AND BTW STGR 17 TO STGR 16 RH (1EA) LIGHTING STRIKE BTW FS379.00 TO FS394.00 AND BTW STGR 17 TO STGR 18 RH (1EA) AT SELAGE SKIN.   LIGHTING STRIKE BTW FS280.00 TO FS295.00 AND BTW STGR 17 TO STGR 16 RH (1EA) LIGHTING STRIKE BTW FS379.00 TO FS394.00 AND BTW STGR 17 TO STGR 18 RH (1EA) AT SELAGE SKIN WERE REPAIRED PER REO 690-53-21-1704 REV. -- AND PER REO 690-53-21-1705 REV. --
